Skip to content
My WebMD Sign In, Sign Up
clear sticky dampness
avatar
An_250466 posted:
For the past 2 weeks i have been experiencing 'dampness' on the end of my penis. It seemed to start shortly after having sex with my partner. She wears a fitted coil and on this occasion i could feel it when we were having intercourse [it was actually uncomfortable for me>. For a week after i felt like there was a grain of sand in my urethra. I went to an urologist who took a urine sample [which was negative> and did an ultrasound scan [ok apart from a slightly enlarged prostrate>. I was advised to buy some herbal tablets to ease my prostrate and told my condition would subside. However, 2 weeks later and it is still the same.

I am 49 and have had this problem before. When previously checked, using a culture swab test, at an STD clinic i was told it could be NSU and was given an antibiotic tablet which tended to clear it up. Now i'm living in a different country and the procedures are different. The doctor didn't give me a culture swab and i think this is what i need. It's not uncomfortable peeing but i have a strange conciousness of something being not quite right down below plus an uncomfortable dampness. Any advice please?
Reply
 
avatar
counterso responded:
I'm sorry, but this doesn't really describe a problem, just a change.

It's possible that the irritation you felt was caused by some minor injury from the device your partner was using. The way the sensation registers compared to what actually may have been injured does not necessarily have to make sense.

If you think you may have an infection, you need to be tested and the results need to be communicated to you in a manner you can understand.

There are many reasons you might be "leaky" an infection is only one of those reasons. In this situation, I think only a urologist is going to be able to diagnose properly, if you're unable to rule out an STD.

As far as an enlarged prostate, you'll know whether the supplement recommended is working or not (it doesn't for 50% of men), after taking it consistently for 2 months. Most of these supplements fail to contain sufficient active ingredients to have a positive effect, lowering the success rate further. If you're going to use one, you should find one that is standardized to contain a specific amount of phytosterols that you can rely on. I'm not sure what to recommend, since the one I would go to is not available overseas.


Spotlight: Member Stories

65 years young and just trying to do the right thing. At my age I just can't afford any mistakes.

Helpful Tips

Skin burning in my left waist area at belt level
Does any professional know about a condition with symptoms of skin burning in my left waist area at pants belt level? I have had this for ... More
Was this Helpful?
43 of 64 found this helpful

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.